MAUDE Adverse Event Report: BREAS MEDICAL AB VIVO50; VENTILATOR TROLLEY (TROLLEY STAND) (ACCESSORY)

BREAS MEDICAL AB VIVO50; VENTILATOR TROLLEY (TROLLEY STAND) (ACCESSORY)
Catalog Number 007384
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Ecchymosis (1818)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a voluntary report of non-serious adverse event.There was no visual damage of the ventilator.The defective trolley stand will be repaired or replaced.The problem has been reported to the supplier for further investigation.
 
Event or Problem Description
Note: voluntary report of non-serious adverse event.On (b)(6) 2021, breas was notified that a vivo 50 ventilator fell off a trolley stand onto patient's foot, causing a bruise which did not require medical intervention.The trolley stand for breas ventilator was missing a metal washer which rendered the mounting bracket for ventilator unstable.

Brand Name
VIVO50
Common Device Name
VENTILATOR TROLLEY (TROLLEY STAND) (ACCESSORY)
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW  43533
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW   43533
Manufacturer Contact
gabriel vasiliu
foretagsvagen 1
molnlycke, 43533
SW   43533
MDR Report Key12967503
Report Number9617566-2021-00005
Device Sequence Number19967006
Product Code CBK
UDI-Device Identifier07321820073849
UDI-Public(01)07321820073849
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K123144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number007384
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOUNTING PLATE (CATALOG# 007916); VIVO 50 VENTILATOR (CATALOG# 215116 S/N (B)(4))
Patient SexUnknown